MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. EXPRT REVISION HIP; EXPRT REVISION HIP, DISTAL STEM, 14X130

ENCORE MEDICAL, L.P. EXPRT REVISION HIP; EXPRT REVISION HIP, DISTAL STEM, 14X130
Model Number 495-14-130
Health Effect - Clinical Code Fall (1848)
Date of Event 02/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - injury or fall.All femoral products and liner removed.Replaced with longer expn't.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as fall.The previous surgery and the surgery detailed in this event occurred 28 days apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to fall.There were no findings during this evaluation that indicate the reported devices were defective.No other information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.Agent has clearly mentioned that "patient fell", due to short time between previous and revision surgery, it is possible that the event may have occurred due to lack of post-operative care, patient noncompliance with medical instructions or incorrect implant selection, patient activities or trauma.There are multiple factors that may also contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - injury or fall.All femoral products and liner removed.Replaced with longer exprt.
 
Additional Manufacturer Narrative

Brand Name
EXPRT REVISION HIP
Common Device Name
EXPRT REVISION HIP, DISTAL STEM, 14X130
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin, texas 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin 78758-5445
Manufacturer Contact
kiersten soderman
9800 metric blvd.
austin 78758-5445 
5128346313
MDR Report Key11542907
Report Number1644408-2021-00197
Device Sequence Number19787002
Product Code KWZ
UDI-Device Identifier00190446153917
UDI-Public(01)00190446153917
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163497
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number495-14-130
Device Catalogue Number495-14-130
Device Lot Number557U1018
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer04/19/2021
07/29/2021
Initial Report FDA Received Date03/22/2021
Supplement Report FDA Received Date05/17/2021
12/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-281 LOT 857B1132.; 495-00-075 LOT 541U1059.; 933-28-746 LOT 778N1906.; 495-00-075 LOT 541U1059
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR
Patient SexFemale